# SDR 95ZZZM541

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762BE
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1070
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: 4 Way/3 Pos Vlv
- Part number: 2680262M6
- Condition: Inop
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

DURING CLIMB, RIA FLT NR 1111 OUT OF SFO, MAIN GEAR DOORS WOULD NOT CLOSE WITH GEAR HANDLE IN UP POSITION, NOSE GEAR OPERATED NORMALLY.  AIRCRAFT DUMPED FUEL AND RETURNED TO SFO.  AT SFO, REPLACED 4 WAY 3 POSITION VALVE, PERFORMED OPERATIONAL TEST (DOOR SWING), OPS CHECK OK.
